# SDR USAASB98201

- Difficulty date: August 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- System (JASC): 2121 · Air Distribution Fan
- Part: Cooling Fan
- Part number: 65771
- Condition: Failed
- Location: E/E Bay
- Part time: 22,742 hours
- Stage of operation: CR
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

MSY - FLT 943 - EN ROUTE FROM LGA-MSY - FLIGHT ATTENDANT REPORTED A BURNING SMELL IN THE CABIN.  NORMAL EQUIPMENT COOLING FAN 'OFF' LIGHT CAME ON AND NORMAL BLOWER CIRCUIT BREAKER POPPED.  ALTERNATE FAN POSITION WAS SELECTED AND 'OFF' LIGHT EXTINGUISHED.  FLIGHT CONTINUED AND LANDED IN MSY WITHOUT FURTHER INCIDENT.  MAINTENANCE DETERMINED THAT THE NORMAL EQUIPMENT COOLING FAN HAD FAILED.  REPLACED SAME.  OPERATIONAL CHECK GOOD.  ALTERNATE FAN CHECKS GOOD ALSO.  (M)
